# SDR DALA2023071705790

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CORROSION ON INTERCOSTAL BTW STA= 1300/1320 AND BTW STR= 27L/28L, AT AFT CARGO COMPARTMENT (C2).IN REF NRC 00121. CORRECTIVE ACTION: SUMMARY OF NRC 00769: INTERCOSTAL BTW STA= 1300/1320 AND BTW STR= 27L/28L, AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER B757-200 SRM. (2866224)
